Differential and Integral Equations

Parabolic problems with nonlinear dynamical boundary conditions and singular initial data

José M. Arrieta, Pavol Quittner, and Aníbal Rodríguez-Bernal

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 14, Number 12 (2001), 1487-1510.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123007

Mathematical Reviews number (MathSciNet)
MR1859918

Zentralblatt MATH identifier
1018.35047

Subjects
Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35K55: Nonlinear parabolic equations

Citation

Arrieta, José M.; Quittner, Pavol; Rodríguez-Bernal, Aníbal. Parabolic problems with nonlinear dynamical boundary conditions and singular initial data. Differential Integral Equations 14 (2001), no. 12, 1487--1510. https://projecteuclid.org/euclid.die/1356123007


Export citation